# SDR A6WA202406138811

- Difficulty date: June 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 40,896 hours, 39,941 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 60121012
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE (3) AREAS OF CHAFING DAMAGE NOTED ON RIB 9 OF VERTICAL STABILIZER UPPER SECTION. AREAS WERE BLENDED PER SUPPLEMENT 18-325 AND MEASURED OUTSIDE OF PERMISSIBLE LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  AREAS WERE BLENDED AND REPAIRED PER EA AWAC-CRJ-255-02048 REV. IR, DATED JUNE 13, 2024.
